# SDR UIEA2020051201015

- Difficulty date: May 11, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,651 hours, 21,362 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L ENG PRV STATUS MSG.( PERFORMED BITE TEST PER FIM 36-20 FT 804. MESSAGE CLEARED. )
